Estimates for solutions of perturbed first-order differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1993), pp. 13-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_9_a2,
author = {E. V. Voskresenskii},
title = {Estimates for solutions of perturbed first-order differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--17},
year = {1993},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_9_a2/}
}
E. V. Voskresenskii. Estimates for solutions of perturbed first-order differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1993), pp. 13-17. http://geodesic.mathdoc.fr/item/IVM_1993_9_a2/